MathSciNet Relay Station
MathSciNet bibliographic data
MR1312546 (96a:34090) 34C25 (49J99)
Tang, Chunlei Periodic solutions of non-autonomous second order systems with $\gamma$-quasisubadditive potential. J. Math. Anal. Appl. 189 (1995), no. 3, 671–675.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement